# SDR COEA2020030408819

- Difficulty date: January 20, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575112217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 200060 HEAVY CHECK COE/MINOR REPAIR: R/H CREASE BEAM WEB HAS LEVEL 2 CORROSION FRAMES 28A-28B. CORRECTIVE ACTION: REPLACED WITH OEM PART.
